| Catalog Number |
B1003 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 6" bifuse ext set w/2 check valves, rotating luer.The reporter stated that the spin collar cracked on while in use with propofol.There was no report of human harm.
Additional Manufacturer Narrative
The complaint of cracks on item b1003 cannot be confirmed.Noo product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history record review couldn't be performed due to the lot number for this complaint was unknown.Updated information can be found in d9.